Could Excessive Sweating Be A Side Effect Of Hctz?

Question

Asked by sherrie090110

Could Excessive Sweating Be A Side Effect Of Hctz?

I have excessive sweating, fatigue, high blood pressure, diarrhea, arthritis, dizziness, frequent urination(and urgent), sleep difficulties, constant cough or hack, dry acne prone skin, foot cramps, and sometimes tingling hands or fingers(mostly in morning), as well as other aches and pains. TSH 1.67 (I'm told normal). Have had much blood work and having more. I have had most of these problems for years, some are more recent. I forgot to mention that I also suffer from depression, have had councling and am now taking a generic for Wellbutrin plus Lexapro for this problem. I also take hydrochlorizide and Lisinopril for high blood pressure; a generic for Prilosec for gerd; and a generic for Lomotil for diarrhea. I take these plus Advil, supplements, Fioricet sometimes for complicated migrains, and a few others occasionally. Oh, and I am overweight. I really need to find out what is wrong with me. My quality of life is poor.

Answer

Hi Sherrie090110,

Excessive sweating may be a sign of an allergic reaction to hydrochlorothiazide (HCTZ). I recommend discussing with your physician.

I'm not able to shed any light on your symptoms and what may be the root of your issues.

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Answered by Lisa Nelson, RD, LN